# SDR UIEA2021061401342

- Difficulty date: June 14, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 83,111 hours, 18,618 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT 3 START ATTEMPTS( PERFORMED APU ECU BITE CK PER AMM 49-61-05, NO FAULTS NOTED. ATTEMPTED APU START, SUCCESSFUL FIRST ATTEMPT. NO PRESENT OR PREVIOUS FAULTS NOTED. TRANSFERRED TO MDDR 148521 IAW DDG 25-AP-01, OPTION C, CAT N, DUE 14JUN22.  /  14JUNE21 - LP 1138016 - ITEM# 1 - ROC - APU COLD SOAK ACCOMPLISHED ON FLT. ONT-RFD SAT -48 FL370. START SUCCESSFUL ON FIRST ATTEMPT. THIS CLEARS MDDR 148521. )
